Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Cyst under foreskin, discolouration

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Foreskin colour change & cyst :


Last year a small cyst developed under my foreskin, and it has persisted since then. Above the cyst there has also been a colour/texture change on the foreskin in a distinct area. It has been a year and I'm sure the size of both the cyst and texture change have both been increasing slowly. They're painless and I can't really feel it unless I masturbate, and it causes the cyst to be slightly irritated at times. I've been to the GP but for some reason he thinks its normal.

I'm 21, and I haven't been sexually active in the past 3 years... so I'm really curious as to what this could be.
Heres a picture... any help would be great. I cant seem to attach images so I'll link:

Posted Fri, 20 Apr 2012 in Penis Problems
Answered by Dr. Rajiv goel 56 minutes later

I have gone through your pictures and history.

There is nothing but thickened skin because of excessive friction. You need to stop touching and feeling the area. You can start yourself on local steroid cream application once daily at night and let us know after 3 weeks how you are doing.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor